# SDR AALA20140313003

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 45,366 hours, 5,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR CEILING LIGHT INOPERATIVE.  REPLACED OVERHEAD LIGHT ASSEMBLY AT LT NR 2 DOOR, OPERATIONS CHECKED NORMAL.
